MathSciNet Relay Station
MathSciNet bibliographic data
MR1415803 (99i:11046) 11G15 (11F03 11G16 11R37)
Yui, Noriko; Zagier, Don On the singular values of Weber modular functions. Math. Comp. 66 (1997), no. 220, 1645–1662.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement